# SDR 95FDEA01622

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 821-826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH LIGHTNING STRIKES AT BS 821 - 826, LBL 68, WL 270.  REPAIRED 3 EACH LIGHTNING AT BS 821 - 826, LBL 68, WL 270 PER FEDEX SRM 53-30-3.
